# SDR F3LA98154

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 3,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED LEFT 727 CHORD CRACKED.  MAINTENANCE REMOVED DAMAGED CHORD AND REPLACED PER SB 737-53-1088, ER 98-0677, SRM'S 51-30-2 ADN 53-10-1.  CYCLES:  1,941.  (X)
